# SDR SWIA2021081060246

- Difficulty date: May 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR HOLD OPEN BRACKET IS LOOSE      (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED AFT STRGR 14 IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. INSTL'D SERVICE DOOR HOLD OPEN BRACKET IAW CRJ700 SRM 51-42-13-001-001-A01, LEAK CHK GOOD SEE CONT CARD. COMPLIED WITH 51-900-1002-SKY.  COMPLIED WITH SKYWEST FORM M-337.  / REF DWG CC670-38103 REV C
